Symmetry Reduced Dynamics of Charged Molecular Strands

File Description SizeFormat 
Archive for Rational Mechanics and Analysis_197_3_2010.pdfAccepted version551.44 kBAdobe PDFView/Open
Title: Symmetry Reduced Dynamics of Charged Molecular Strands
Authors: Ellis, DCP
Gay-Balmaz, F
Holm, DD
Putkaradze, V
Ratiu, TS
Item Type: Journal Article
Issue Date: 1-Sep-2010
URI: http://hdl.handle.net/10044/1/18539
DOI: http://dx.doi.org/10.1007/s00205-010-0305-y
ISSN: 0003-9527
Publisher: SPRINGER
Start Page: 811
End Page: 902
Journal / Book Title: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume: 197
Issue: 3
Copyright Statement: Copyright © 2010, Springer-Verlag. The final publication is available at Springer via http://dx.doi.org/10.1007/s00205-010-0305-y
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons